# SDR UPS96205972

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: BAC15104427178
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RWS 629.0 STR 12 HAS A CRACKED VENT STR TAB.  REPAIRED STR 12 RWS 629.0 IAW UPS EO B727-5710-0314 APP 8.3.
